# SDR UPS97824556

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND LT WING INBD SLOT PANEL, OTBD SPLICE PAN ANGLE CRACKED AT AFT END, STA XW 223.  REMOVED CRACKED PAN ANGLE, DRILLED, TREATED, PRIMED AND INSTALL NEW PAN ANGLE IAW DC8 SRM 57-1-0, 51-1-8, 51-1-21.
